Loading...

jAAvs's Recent CancerCompass Activity

  • jAAvs has replied to a post on the message board

    Bobbi Jo, I would recommend, 'the about me journal'.  It would be a journal all about Justin.  My wife got it for me.  Itasks questions, your favorite color favorite activities, favorite people etc..., pet names, the street you grew up on.  My wife helped with some pictures .   If he is not able to write.  perhaps, you could ask the questions and you could write or record the answer...

    April 11, 2012 view post
    • jAAvs has replied to a post on the message board

      Chris, I am still on Avastin.  It it has worked well for me, Very few side effects, I get a little fatigue.  i have been on it since 2007 WHEN IT WAS ON CLINICAL TRIAL.  tOOK MY Last dose this morning.  Keep up the fight.  Best wishes. Jason

      April 05, 2012 view post
      • jAAvs has replied to a post on the message board

        Ellen, you have been an inspiration since I started reading your posts.  I go to Mayo, but used to go to Duke.  I have done studies at both fadilitiesI would consider going to Duke if you have not already.  I also, say, Keep the faith.  I have young kids as well. So, in sum, I hope you keep finghting and I wish you the best. Best wisshes, Jason

        March 22, 2012 view post
        • jAAvs has replied to a post on the message board

          You and your children need to come first.  I would speak to a social worker and explain your situation (my opinion).  People with brain cancer often develop changes in behavior.  I would hate to think that his situation could cause even worse abusive behavior.  In regards to the correct diagnoisis, I would ask his doctor's whether there is any chance that it might be less agressive.  The 'und...

          March 20, 2012 view post
          • jAAvs has replied to a post on the message board

            I have been off and on  Avastin since October of 2007.  I am currently on it.  Everytime, I go off of it,The MRI slowly looks worse over a period of months, so we go back on it.  So, If you decide to go off of it, I would request MRI's every month to make sure that threre are not chanages...and if I your MRI looks worse, go back on Avastin, and stay on it.  Best wishes, Jason

            March 16, 2012 view post
            • jAAvs has replied to a post on the message board

              I am not sure of the advvice to give you.  I am sorry for your situation, I wish you many prayersPerhaps you should see a therapist and let them explain that that is a normal for ome of these changes to happen.  They could be from a growing tumor but could be left over issues from surgery or radiation.  All I know, I have some of hese issues and  I try to believe everything is normal even though I...

              March 08, 2012 view post
              • jAAvs has replied to a post on the message board

                I am sorry to say, but I think you should take your sister to a rehabilitation hospital.  I did that when my wife could no longer care for me.  The nurses would lift me back and forth to the bathroom.  They also put me through rehabilitation to get my strength back.  The whole process took 5  After the process, I was able to get back up on my feet, walk up stairs, and complete my normal activ...

                February 28, 2012 view post
                • jAAvs has replied to a post on the message board

                  I have a Grade 3 Oligoastrocytoma with 1 of the deletions.  I have had many inconclusive MRI's.  Radiation necrosiss is often an issue which will contrast in an mRI.  I have had biopsies that have shown that necrotic tissue is in place.  I was diagnosed December 2006.  Best wishes,  Jason

                  February 23, 2012 view post
                  • jAAvs has replied to a post on the message board

                    In my opinion, it's worth it.  i got  a G tube.  I think it saved my life, I could not keep anything down.  They would feed 2000 calories at night.  It went in easy,  it came out with a little pain, buy not so bad.  Would do it again if necessary.  Best wishes,  Jason

                    February 07, 2012 view post
                    • jAAvs has replied to a post on the message board

                      I have a Grade 3 Oligo Astrocytoma.  and Yes, I would seek a second opinio from a Neuro Oncologist.  I have myself.  Radiation necrosis can cause some contrast and can be mistaken for tumor.  I was diagnosed 12/23/2006.  I am currently taking Avastin.  I would ask about the higher dose Temodar which is given 5 days on 23 days off.  I believe it is approved by FDA  Avastin ...

                      January 24, 2012 view post
                      Loading...
                      Load more activity
                      Loading more activity

                      About jAAvs

                      Patient

                      Diagnosed 12/23/2006 with Anaplastic Oligoastrocytoma. The bad cells were Anaplastic Astrocytoma. These were intermixed with Grade 1 and 2 astrocytoma cells. Resection on 12/29/2006. Completed Radiation in 2/2007.(IMRT) Treatment at Duke University/ Temodar (5/23 until 10/2007. Switched to Avastin/VP16 until 2/2008. Hospitalized for pneumonia stopped treatment. Swithced treatment to Mayo Clinic (6/2008). MRI's every 1 to 3 Months. Biopsy 9/2008. Craniotomy 12/2009 Avastin treatment 12/2010. Watching and waitin. Asymptomatic but have some changes on MRI that aere of concern.

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.